lasting worsening after immunoglobulines (gammanorm)

Messages
18
Likes
36
I started taking subcutaneous immunoglobulines (gammanorm) in spring of 2020 (prescribed by KDM).

Before the treatment, I was able to work 30h per week and go for 30 minute walks daily.

I did the treatment for 6 weeks (one injection per week) and felt a continuous deterioration. At first, I thought it would only be transient and thus ignored it. But after 6 weeks I stopped treatment.
I never recovered from it.

Since the end of the treatment, I am only able to work for 1-2 hours a day (in 15 min intervals) and can walk no further than roughly 100 metres.

I also aqcuired some new symptoms: After exertion, I feel incredible weakness and emptiness in my arms and legs. Breathing becomes too strenuous and my heart feels like it's beeing stabbed. Before, I felt exertion - both physical and mental - more in my brain (tiredness, brainfog). Now, it is also in my body.
I also have constantly inflamed airways and larynx. Consequently, I can only talk very little. If i talk too much, then I crash.

Question: Has anyone had a similar experience (i.e. lasting deterioration from immunoglobulines)? Any idea what might have happened and what I can do to reverse it?

Thanks,
Aurel
 

Pyrrhus

Senior Member
Messages
3,836
Likes
11,507
Location
U.S., Earth
I have heard of other people worsening after IVIG treatment, but I don't know if their worsening was temporary or if it lasted a long time...
 
Messages
18
Likes
36
Nope, I'm still the same. I have also asked another ME/CFS Doc who uses IVIG a lot and he said that he has never seen a reaction like mine. So I guess that my negative experience was pretty unique. I seems to help quite a lot of people.
So I wouldn't worry too much if I were you. Just watch your reaction closely and if you start declining then just stop. My mistake was that I stopped way too late, because I thought that my reaction would surely only be temporary.
 

bread.

Senior Member
Messages
494
Likes
714
Nope, I'm still the same. I have also asked another ME/CFS Doc who uses IVIG a lot and he said that he has never seen a reaction like mine. So I guess that my negative experience was pretty unique. I seems to help quite a lot of people.
So I wouldn't worry too much if I were you. Just watch your reaction closely and if you start declining then just stop. My mistake was that I stopped way too late, because I thought that my reaction would surely only be temporary.
What was your dose? Thank you!
 
Messages
23
Likes
54
Nope, I'm still the same. I have also asked another ME/CFS Doc who uses IVIG a lot and he said that he has never seen a reaction like mine. So I guess that my negative experience was pretty unique. I seems to help quite a lot of people.
So I wouldn't worry too much if I were you. Just watch your reaction closely and if you start declining then just stop. My mistake was that I stopped way too late, because I thought that my reaction would surely only be temporary.
Thank you very much for your reply! I made the same mistake when chelating which is what triggered my CFS. Paid a high price for not listening to my body!
 
Messages
766
Likes
1,303
I started taking subcutaneous immunoglobulines (gammanorm) in spring of 2020 (prescribed by KDM).

Before the treatment, I was able to work 30h per week and go for 30 minute walks daily.

I did the treatment for 6 weeks (one injection per week) and felt a continuous deterioration. At first, I thought it would only be transient and thus ignored it. But after 6 weeks I stopped treatment.
I never recovered from it.

Since the end of the treatment, I am only able to work for 1-2 hours a day (in 15 min intervals) and can walk no further than roughly 100 metres.

I also aqcuired some new symptoms: After exertion, I feel incredible weakness and emptiness in my arms and legs. Breathing becomes too strenuous and my heart feels like it's beeing stabbed. Before, I felt exertion - both physical and mental - more in my brain (tiredness, brainfog). Now, it is also in my body.
I also have constantly inflamed airways and larynx. Consequently, I can only talk very little. If i talk too much, then I crash.

Question: Has anyone had a similar experience (i.e. lasting deterioration from immunoglobulines)? Any idea what might have happened and what I can do to reverse it?

Thanks,
Aurel
This is so shit I'm so sorry.. Did KDM apologise at least? What a terrible loss to have to go through. This illness is a nightmarish joke.
 
Messages
18
Likes
36
This is so shit I'm so sorry.. Did KDM apologise at least? What a terrible loss to have to go through. This illness is a nightmarish joke.
nope, didn't apologise. I think that he didn't really handle the situation well, but he is not really known to be a great communicator and people person ;)
I'm not mad at him though. This is a drug that lot's of CFS docs use with great success. I just got unlucky and figured it out too slowly...
 
Messages
766
Likes
1,303
nope, didn't apologise. I think that he didn't really handle the situation well, but he is not really known to be a great communicator and people person ;)
I'm not mad at him though. This is a drug that lot's of CFS docs use with great success. I just got unlucky and figured it out too slowly...
That's a great attitude to have. I hope things improve for you